# SDR USAA950178

- Difficulty date: February 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48038
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corrosion
- Location: Bs 1338
- Part time: 36,862 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, INSPECTION FOUND CORROSION LEVEL I AREA PREVIOUSLY REWORKED AFT PAC DOOR LOWER THRESHOLD ATTACH ANGLE STA 1338 AT FLOOR PANEL NR 101 ATTACH ANGLE.  REMOVED CORROSION AND INSTALLED REPAIR DOUBLER PER SRM 53-05 FIG 34 EA 29474.  (W)
